# SDR AALA201601079007

- Difficulty date: January 6, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 4,870 hours, 1,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277001
- Part serial: FR4662
- Condition: Leaking
- Location: R2 Door
- Part time: 4,876 hours, 1,954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  R2 DOOR ASSIST BOTTLE EXCESSIVE SERVICING.  REPLACED R2 DOOR ASSIST ACTUATOR IAW AMM 52-22-14-04.
